# SDR A6WA200640153

- Difficulty date: April 16, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED AT FS 484 RBL 36 IN UPPER RADIUS.  MAINTENANCE REPAIRED FS 484.0 INTERCOSTAL AT RBL 36 BY REMOVING DAMAGED FLANGE AREA, FABRICATING NEW ANGLE ABD INSTALLING IAW BOMBARDIER REO 601R-53-41-059 REV A AND BSC STANDARD REPAIR 601R-53-0030A.  (M)
